# SDR CALA2014050990989

- Difficulty date: May 9, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 73,755 hours, 10,393 cycles
- Engine: Pwa PW40903
- System (JASC): 7300 · Engine Fuel and Control
- Part: Relay
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL VLV L STATUS MSG ON SHUT DOWN.  ALL PLUGS WERE CLEANED & RECONNECTED. RELAY K76105 WAS REPLACED IAW WD 76-21-11.  WORK WAS ACCOMPLISHED IAW FIM 73-22-820 & FIM 73-24-810.  TWO ENG RUNS COMPLETED WITH NO FAULTS.
